Nagoya Mathematical Journal

A note on universally catenary rings

Silvio Greco

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 87 (1982), 95-100.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786901

Mathematical Reviews number (MathSciNet)
MR0676588

Zentralblatt MATH identifier
0467.13006

Subjects
Primary: 13E05: Noetherian rings and modules
Secondary: 13C15: Dimension theory, depth, related rings (catenary, etc.) 13J10: Complete rings, completion [See also 13B35]

Citation

Greco, Silvio. A note on universally catenary rings. Nagoya Math. J. 87 (1982), 95--100. https://projecteuclid.org/euclid.nmj/1118786901


Export citation

References

  • [1] Greco, S., Two theorems on excellent rings, Nagoya Math. J., 60 (1976), 139-159.
  • [2] Greco, S. and Salmon, P., Topics in m-adic topologies, Erg. der Math. b. 58, Springer Verlag, 1971.
  • [3] Grothendieck, A., Elements de Geometrie Algebrique, ch. IV, part 2, Publ. Math. n. 24, IHES, Paris 1964.
  • [4] Elements de Geometrie Algebrique, ch. IV, part 3, Publ. Math n. 28, IHES, Paris 1965.
  • [5] Kaplanski, I., Commutative rings, revised edition, The University of Chicago Press, Chicago 1974.
  • [6] Matsumura, H., Commutative Algebra, second edition, Benjamin/Cummings Pub- lishing Company, 1980.
  • [7] Nagata, M., Local rings, Interscience, 1962.
  • [8] Pedrini, C, Incollamenti e gruppi di Picard, Rend. Sem. Mat. Univ. Padova, 48 (1972), 39-66.
  • [9] Ratliff, L. J. Jr., On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (II), Amer. J. Math., 92 (1970), 99-144.
  • [10] Rotthaus, C, Komplettierung semilocaler quasiausgezeichnete ringe, Nagoya Math. J., 76 (1979), 173-180.
  • [11] Seydi, H., Anneaux henseliens et conditions de chaines, Bull. Soc. Math. France, 99 (1970), 9-31.
  • [12] Seydi, Sur la theorie des anneaux excellents en characteristique p, II, J. Math. Kyoto Univ., 20 (1980), 155-197.
  • [13] Zariski, O. and Samuel, P., Commutative Algebra, vol. II, Van Nostrand 1960. Instituto Matematico Politecnico Torino, Italy and Department of Mathematics Nagoya University Nagoya, Japan